i urmachan...if you are sure that it's pus that's coming out, that's usually a sign of an abcess (Remicade is known for helping to heal these). I had numerous abcesses over the yrs.,; most could be seen externally & could be quite large. I would pop them
open, like a pimple, & loads of pus & then blood would discharge. Many would form in the anal area & break
open due to the pressure when using the toilet. I did have a serious internal rectal abcess...you'll know if you ever get one because it's excrutiating (this required hospitalization but I was able to avoid surgery)! Regardless, if you are forming abcesses then you need to see your doctor & will probably be placed on an antibiotic (pus = infection = antibiotic). The drug of choice is Flagyl but as I finally refused to take it (it made me sooo nauseas) I was continually placed on Ciprofloxacin. Regarding the Remicade, you should check out the topic 'Imuran vs. Remicade' (or something to that effect...we discussed all about
Remicade & what other drugs people take w/ it). When I was on Remicade, I was also on 6-MP...I know that you said that you had to cease taking this drug but my question is...do you take Prednisone during the week that you're having your infusion? This seems to be the standard but you only mentioned tapering off of the drug. Also, some people need to stay on a continued low dose of Prednisone. I had stopped this drug but did need to take it during the infusion weeks (plus several other drugs). Lastly, Remicade can take awhile to fully work (depends on the individual) & can really help, especially w/ abcesses & fistula's but as with any drug, it's not a cure-all & not for everyone. Humira is another option. Nevertheless, your no. 1 priority is to see your doctor, ASAP! Hope you improve & please keep me posted.